# SDR 03FDEA01661

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT SIDE FRAME GOUGED 12 INCHES FROM LOWER CORNER.    REPAIRED GOUGED MAIN CARGO DOOR FRAME AFT SIDE 12 INCHES FROM LOWER CORNER IAW FED EX   EA   7-5230-70516
